Pascal and Francis Bibliographic Databases

Help

Search results

Your search

ct.\*:("Mathematical logic, foundations, set theory")

Filter

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 7204

  • Page / 289

Export

Selection :

  • and

Towards a descriptive set theory for domain-like structuresSELIVANOV, Victor L.Theoretical computer science. 2006, Vol 365, Num 3, pp 258-282, issn 0304-3975, 25 p.Conference Paper

An alternative definition for fuzzy interval ordersBUFARDI, Ahmed.Fuzzy sets and systems. 2003, Vol 133, Num 2, pp 249-259, issn 0165-0114, 11 p.Article

L-fuzzy valued inclusion measure, L-fuzzy similarity and L-fuzzy distanceKEHAGIAS, A; KONSTANTINIDOU, M.Fuzzy sets and systems. 2003, Vol 136, Num 3, pp 313-332, issn 0165-0114, 20 p.Article

Interfaces between fuzzy set theory and interval analysisLODWICK, Weldon A; JAMISON, K. David.Fuzzy sets and systems. 2003, Vol 135, Num 1, issn 0165-0114, 210 p.Serial Issue

Fuzzy modeling in terms of surpriseNEUMAIER, Arnold.Fuzzy sets and systems. 2003, Vol 135, Num 1, pp 21-38, issn 0165-0114, 18 p.Article

A fuzzy approach to visibility maps creation over digital terrainsANILE, Marcello A; FURNO, Primo; GALLO, Giovanni et al.Fuzzy sets and systems. 2003, Vol 135, Num 1, pp 63-80, issn 0165-0114, 18 p.Article

An embedding theorem for fuzzy numbers on Banach spaces and its applicationsJIANRONG WU.Fuzzy sets and systems. 2002, Vol 129, Num 1, pp 57-63, issn 0165-0114Article

Parameter conditions for monotonic Takagi-Sugeno-Kang fuzzy systemWON, Jin M; PARK, Sang Y; LEE, Jin S et al.Fuzzy sets and systems. 2002, Vol 132, Num 2, pp 135-146, issn 0165-0114Article

Note on: A new approach for defuzzificationABBASBANDY, S; ASADY, B.Fuzzy sets and systems. 2002, Vol 128, Num 1, pp 131-132, issn 0165-0114Conference Paper

On the tameness of trivial extensions of monomial algebrasNOVOA, C; DE LA PENA, J. A.Annales des sciences mathématiques du Québec. 2001, Vol 25, Num 2, pp 199-209, issn 0707-9109Article

The structure of continuous uni-normsHU, Shi-Kai; LI, Zhong-Fu.Fuzzy sets and systems. 2001, Vol 124, Num 1, pp 43-52, issn 0165-0114Article

Generalized mediansCALVO, T; MESIAR, R.Fuzzy sets and systems. 2001, Vol 124, Num 1, pp 59-64, issn 0165-0114Article

Reasonable properties for the ordering of fuzzy quantities (II)XUZHU WANG; KERRE, Etienne E.Fuzzy sets and systems. 2001, Vol 118, Num 3, pp 387-405, issn 0165-0114Article

Closed and convex fuzzy setsSYAU, Y.-R.Fuzzy sets and systems. 2000, Vol 110, Num 2, pp 287-291, issn 0165-0114Article

A note on fuzzy union and fuzzy intersectionCHAKRABARTY, K; BISWAS, R; NANDA, S et al.Fuzzy sets and systems. 1999, Vol 105, Num 3, pp 499-502, issn 0165-0114Article

Addition of fuzzy numbers based on generalized t-normsSHANG, X.-G; JIANG, W.-S.Fuzzy sets and systems. 1998, Vol 98, Num 1, pp 95-99, issn 0165-0114Article

Modifications of Bellman-Giertz's theoremTAI KANG; GOUZHEN CHEN.Fuzzy sets and systems. 1998, Vol 94, Num 3, pp 349-353, issn 0165-0114Article

On P-fuzzy correspondences and generalized associativityMILIC, S; TEPAVCEVIC, A.Fuzzy sets and systems. 1998, Vol 96, Num 2, pp 223-229, issn 0165-0114Article

Markov's rule is admissible in the set theory with intuitionistic logicKHAKHANIAN, V. KH.Lecture notes in computer science. 1997, pp 167-171, issn 0302-9743, isbn 3-540-63385-5Conference Paper

Fuzzy setsKlir, George J.Concepts. 1996, isbn 2-84134-012-0, 203 p., isbn 2-84134-012-0Book

Some properties of convex fuzzy setsXINMIN YANG.Fuzzy sets and systems. 1995, Vol 72, Num 1, pp 129-132, issn 0165-0114Article

Mathematical aspects of fuzzy sets and fuzzy logic Some reflections after 40 yearsGOTTWALD, Siegfried.Fuzzy sets and systems. 2005, Vol 156, Num 3, pp 357-364, issn 0165-0114, 8 p.Article

A general method for constructing left-continuous t-normsJENEI, Sandor; MONTAGNA, Franco.Fuzzy sets and systems. 2003, Vol 136, Num 3, pp 263-282, issn 0165-0114, 20 p.Article

Analysis of linear systems with fuzzy parametric uncertaintyBONDIA, J; PICO, J.Fuzzy sets and systems. 2003, Vol 135, Num 1, pp 81-121, issn 0165-0114, 41 p.Article

Approximation theory of fuzzy systems based upon genuine many-valued implications: MIMO casesLI, Yong-Ming; SHI, Zhong-Ke; LI, Zhi-Hui et al.Fuzzy sets and systems. 2002, Vol 130, Num 2, pp 159-174, issn 0165-0114Article

  • Page / 289